# SDR UPS99229857

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5751 · Ailerons
- Part: Casting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, RIGHT O/B AILERON LOCKOUT CASTING HAS SURFACE CORROSION AROUND QUADRANT PIVOT BOLT.  REPAIR CARRIED OUT IAW SRM 27-10-2 & 51-30-8.
